MURAL - Maynooth University Research Archive Library



    Modeling 802.11 Mesh Networks


    Duffy, Ken R. and Leith, Douglas J. and Li, Tianji and Malone, David (2006) Modeling 802.11 Mesh Networks. IEEE Communications Letters, 10 (8). pp. 635-637. ISSN 1089-7798

    [img] Download (171kB)
    Official URL: http://ieeexplore.ieee.org/stamp/stamp.jsp?tp=&arn...


    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...



    Add this article to your Mendeley library


    Abstract

    We introduce a tractable analytic model of throughput performance for general 802.11 multi-hop multi-radio networks subject to finite loads. The model’s accuracy and utility is illustrated by comparison with simulation.

    Item Type: Article
    Additional Information: Copyright Notice "©2006 IEEE. Reprinted from IEEE Communications Letters. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE." http://ieeexplore.ieee.org/stamp/stamp.jsp?tp=&arnumber=1665135&isnumber=34857
    Keywords: Performance analysis; Mesh networks; IEEE 802.11; Telecommunication network topology; Wireless LAN; IEEE 802.11 mesh network; Multihop multiradio network; Tractable analytic model.
    Academic Unit: Faculty of Science and Engineering > Computer Science
    Faculty of Science and Engineering > Research Institutes > Hamilton Institute
    Item ID: 1204
    Identification Number: https://doi.org/10.1109/LCOMM.2006.1665135
    Depositing User: Tianji Li
    Date Deposited: 22 Jan 2009 14:17
    Journal or Publication Title: IEEE Communications Letters
    Publisher: IEEE
    Refereed: Yes
    URI:

    Repository Staff Only(login required)

    View Item Item control page

    Downloads

    Downloads per month over past year